MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO SD/PD SERIES XL PLUS ANGLED ATTACHMENT; DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE

STRYKER INSTRUMENTS-KALAMAZOO SD/PD SERIES XL PLUS ANGLED ATTACHMENT; DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE
Model Number 5100120492
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Codes No Patient Involvement (2645); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/20/2020
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer field service technician reported that the device overheated while it was being serviced at the user facility.There were no adverse consequences related to this event.
 
Additional Manufacturer Narrative
Follow-up report submitted to document device evaluation results.H3 other text : device not returned.
 
Event or Problem Description

Brand Name
SD/PD SERIES XL PLUS ANGLED ATTACHMENT
Common Device Name
DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key10292279
Report Number0001811755-2020-01741
Device Sequence Number3574502
Product Code ERL
UDI-Device Identifier04546540494757
UDI-Public04546540494757
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number5100120492
Device Catalogue Number5100120492
Device Lot Number16337
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/20/2020
Supplement Date Received by Manufacturer04/22/2021
Initial Report FDA Received Date07/17/2020
Supplement Report FDA Received Date04/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1